American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A16) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 64 found      Go to page: 1 2 3

[31] L. Bernal-González. Hypercyclic subspaces in Fréchet spaces. Proc. Amer. Math. Soc. 134 (2006) 1955-1961. MR 2215764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Henrik Petersson. Spaces that admit hypercyclic operators with hypercyclic adjoints. Proc. Amer. Math. Soc. 134 (2006) 1671-1676. MR 2204278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Michael T. Jury. Invariant subspaces for a class of complete Pick kernels. Proc. Amer. Math. Soc. 133 (2005) 3589-3596. MR 2163594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Kou Hei Izuchi. Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005) 3627-3630. MR 2163599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Frédéric Bayart. Porosity and hypercyclic operators. Proc. Amer. Math. Soc. 133 (2005) 3309-3316. MR 2161154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] V. Müller. Power bounded operators and supercyclic vectors II. Proc. Amer. Math. Soc. 133 (2005) 2997-3004. MR 2159778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Isabelle Chalendar and Jonathan R. Partington. Convergence properties of minimal vectors for normal operators and weighted shifts. Proc. Amer. Math. Soc. 133 (2005) 501-510. MR 2093074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Eva A. Gallardo-Gutiérrez and Alfonso Montes-Rodríguez. The role of the spectrum in the cyclic behavior of composition operators. Memoirs of the AMS 167 (2004) MR 2023381.
Book volume table of contents   

[39] N. J. Kalton and A. Koldobsky. Banach spaces embedding isometrically into $L_p$ when $0<p<1$. Proc. Amer. Math. Soc. 132 (2004) 67-76. MR 2021249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Joseph A. Cima, Alec Matheson and William T. Ross. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004) 745-754. MR 2019951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] George Costakis and Martín Sambarino. Topologically mixing hypercyclic operators. Proc. Amer. Math. Soc. 132 (2004) 385-389. MR 2022360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] V. Müller. Power bounded operators and supercyclic vectors. Proc. Amer. Math. Soc. 131 (2003) 3807-3812. MR 1999927.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jochen Wengenroth. Hypercyclic operators on non-locally convex spaces. Proc. Amer. Math. Soc. 131 (2003) 1759-1761. MR 1955262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Teresa Bermúdez, Antonio Bonilla and Antonio Martinón. On the existence of chaotic and hypercyclic semigroups on Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 2435-2441. MR 1974641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Nathan S. Feldman. Hypercyclicity and supercyclicity for invertible bilateral weighted shifts. Proc. Amer. Math. Soc. 131 (2003) 479-485. MR 1933339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] William T. Ross and Harold S. Shapiro. Generalized Analytic Continuation. University Lecture Series 25 (2002) MR MR1895624.
Book volume table of contents   

[47] William T. Ross and Harold S. Shapiro. A continuation involving almost periodic functions. University Lecture Series 25 (2002) 89-97.
Book volume table of contents   
View Article: PDF

[48] William T. Ross and Harold S. Shapiro. The Poincar\'e example. University Lecture Series 25 (2002) 17-20.
Book volume table of contents   
View Article: PDF

[49] William T. Ross and Harold S. Shapiro. Overview. University Lecture Series 25 (2002) 1-10.
Book volume table of contents   
View Article: PDF

[50] William T. Ross and Harold S. Shapiro. Notation and preliminaries. University Lecture Series 25 (2002) 11-16.
Book volume table of contents   
View Article: PDF

[51] William T. Ross and Harold S. Shapiro. Gon\v {c}ar continuation. University Lecture Series 25 (2002) 37-44.
Book volume table of contents   
View Article: PDF

[52] William T. Ross and Harold S. Shapiro. Generalized analytic continuation. University Lecture Series 25 (2002) 131-137.
Book volume table of contents   
View Article: PDF

[53] William T. Ross and Harold S. Shapiro. Borel's ideas and their later development. University Lecture Series 25 (2002) 21-35.
Book volume table of contents   
View Article: PDF

[54] William T. Ross and Harold S. Shapiro. Pseudocontinuation. University Lecture Series 25 (2002) 45-87.
Book volume table of contents   
View Article: PDF

[55] William T. Ross and Harold S. Shapiro. Continuation by formal multiplication of series. University Lecture Series 25 (2002) 99-129.
Book volume table of contents   
View Article: PDF

[56] Teresa Bermúdez and N. J. Kalton. The range of operators on von Neumann algebras. Proc. Amer. Math. Soc. 130 (2002) 1447-1455. MR 1879968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Joseph A. Cima and William T. Ross. The Backward Shift on the Hardy Space. Math. Surveys Monogr. 79 (2000) MR MR1761913.
Book volume table of contents   

[59] Joseph A. Cima and William T. Ross. The Hardy space of the disk. Math. Surveys Monogr. 79 (2000) 17-43.
Book volume table of contents   
View Article: PDF

[60] Joseph A. Cima and William T. Ross. Overview. Math. Surveys Monogr. 79 (2000) 1-8.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 64 found      Go to page: 1 2 3